Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Classification of rigid irregular G2-connections

Title data

Jakob, Konstantin:
Classification of rigid irregular G2-connections.
In: Proceedings of the London Mathematical Society. Vol. 120 (2020) Issue 6 . - pp. 831-852.
ISSN 1460-244X
DOI: https://doi.org/10.1112/plms.12308

Official URL: Volltext

Project information

Project title:
Project's official titleProject's id
DFG SPP1489

Project financing: Deutsche Forschungsgemeinschaft

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: 20G41; 34M35 (primary)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics IV (Number Theory)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics IV (Number Theory) > Chair Mathematics IV (Number Theorie) - Univ.-Prof. Dr. Michael Dettweiler
Faculties
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 15 Aug 2020 21:00
Last Modified: 15 Aug 2020 21:00
URI: https://eref.uni-bayreuth.de/id/eprint/56526